# SDR ERKR200100047

- Difficulty date: January 7, 2001
- Submitted: January 7, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION DAMAGE TO DOUBLE SEAT TRACK LBL 27 BETWEEN STATIONS 398.5 AND 476.5. CONSISTS OF CUTTING OUT, REMOVING AND REPLACING THE DAMAGED PORTION OF SEAT TRACK BETWEEN 398.5 AND 476.5 AND INSTALLING SPLICES TO JOIN THE EXISTING AND REPLACEMENT SECTIONS. PER ECRA 933-53-097-2.
